# SDR HNAA0800276

- Difficulty date: September 7, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 3V19
- Condition: Defective
- Location: Cockpit
- Part time: 35,035 hours, 35,035 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AT AN ALTITUDE OF APPROXIMATELY 100 FEET AND AFTER THE LANDING GEAR WAS SELECTED UP, THE NR 1 ENGINE BETA LOCKOUT FAILED.  PROP SPEED DROPPED TO 990 RPM AND FLUCTUATED UP TO 1080 RPM.  THE EMERGENCY CHECKLIST WAS PERFORMED AND THE ACFT WAS RETURNED TO THE ORIGINATING FIELD.  AN EMERGENCY WAS NOT DECLARED.  WHILE TRYING TO DEACTIVATE THE BETA SYSTEM, THE PROP WOULD STILL CYCLE IN AND OUT OF BETA RANGE.  MX TROUBLESHOOTING DISCOVERED THE POWER LEVER MICRO-SWITCH 6141-S3 TO BE DEFECTIVE.  THE SWITCH WAS CHANGED AND SYSTEM RE-ACTIVATED.  THE SYSTEM WAS THEN OPS CHECKED WITH APPLICABLE WORKCARD AND CHECKED GOOD.  ACFT WAS THEN RELEASED FOR SERVICE.
